# SDR HEEA967146

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- System (JASC): 8010 · Engine Cranking
- Part: Relay
- Part number: 2520M
- Condition: Failed
- Location: Starter
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELAY WILL NOT ALLOW VOLTAGE TO STARTER; TO MOTOR THE ENGINE. SENT TO HERMETIC AIRCRAFT INSTR. CORP. FOR WARRANTY REPAIR.  TIME SINCE REPAIR 0:00.
